# SDR SWAA2017081615737

- Difficulty date: August 10, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 33,961 hours, 19,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG5733
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT OF COVER, DID NOT DEPLOY.  R&R SLIDE PER MT.
